Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 258, NWS North Platte, NE

July 20, 2013Cherry County, Sheridan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 20, 2013, 5:51 PM MDT for Cherry County, Sheridan County, Nebraska. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2013, 5:51 PM MDT (23:51 UTC)
Expired
Jul 20, 2013, 6:45 PM MDT
In force
54 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cherry County, NE, Sheridan County, NE

The radar

The North Platte radar (KLNX), 155 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 4:03 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 11.9 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2013-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 960 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2013-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
960 J/kg
Mixed-layer CIN
-258 J/kg
Mixed-layer LCL
1448 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

250 
WUUS53 KLBF 202351
SVRLBF
NEC031-161-210045-
/O.NEW.KLBF.SV.W.0258.130720T2351Z-130721T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
551 PM MDT SAT JUL 20 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  SOUTHERN SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 645 PM MDT

* AT 550 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 24 MILES SOUTHEAST OF GORDON TO 20 MILES SOUTH OF
  HAY SPRINGS...AND MOVING SOUTH AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  LAKESIDE...ANTIOCH...SMITH LAKE STATE WILDLIFE MANAGEMENT AREA...
  BILLYS LAKE...BIG HILL...DIAMOND LAKE...ARGO HILL...KRAUSE LAKE...
  WOLF HILL...WICKSON LAKE...DIPPING VAT MEADOW...SNOW LAKE...WATSON
  LAKE AND KENNEDY LAKE.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 99 AND 108.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 173 AND 181.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4260 10241 4262 10193 4219 10164 4203 10263
      4234 10276 4244 10276
TIME...MOT...LOC 2351Z 341DEG 16KT 4249 10201 4239 10262

HAIL...1.00IN
WIND...60MPH

$$

BUTTLER
2 follow-up statements
055 
WWUS53 KLBF 210022
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
622 PM MDT SAT JUL 20 2013

NEC031-161-210045-
/O.CON.KLBF.SV.W.0258.000000T0000Z-130721T0045Z/
SHERIDAN NE-CHERRY NE-
622 PM MDT SAT JUL 20 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
CHERRY AND SOUTHERN SHERIDAN COUNTIES UNTIL 645 PM MDT...

AT 608 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 21 MILES SOUTHEAST OF RUSHVILLE TO 22 MILES NORTH OF
ANTIOCH...AND MOVING SOUTHEAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LAKESIDE...ANTIOCH...KRAUSE LAKE...BILLYS LAKE...DIAMOND LAKE...
MORGAN LAKE...WICKSON LAKE...ARGO HILL...BIG HILL...WOLF HILL...SNOW
LAKE...WATSON LAKE...DIPPING VAT MEADOW AND KENNEDY LAKE.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 99 AND 108.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 172 AND 181.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4260 10241 4262 10193 4219 10164 4203 10263
      4234 10276 4244 10276
TIME...MOT...LOC 0012Z 311DEG 15KT 4246 10221 4237 10254

HAIL...1.00IN
WIND...60MPH

$$

BUTTLER
102 
WWUS53 KLBF 210033 RRA
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
733 PM CDT SAT JUL 20 2013

NEC031-161-210044-
/O.CAN.KLBF.SV.W.0258.000000T0000Z-130721T0045Z/
SHERIDAN NE-CHERRY NE-
633 PM MDT SAT JUL 20 2013

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CHERRY AND
SOUTHERN SHERIDAN COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.

LAT...LON 4260 10241 4262 10193 4219 10164 4203 10263
      4234 10276 4244 10276
TIME...MOT...LOC 0034Z 311DEG 15KT 4240 10212 4231 10245

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 5:37 PM MDT, 14 minutes earlier.

Area forecast discussion, Jul 20, 5:37 PM MDT, 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
637 PM CDT SAT JUL 20 2013

.SYNOPSIS...
ISSUED AT 253 PM CDT SAT JUL 20 2013

THE H5 ANALYSIS THIS MORNING...HAS AN ACTIVE NW FLOW
PATTERN ACROSS THE NRN CONUS. HIGH PRESSURE WAS ANCHORED ACROSS THE
CENTRAL VALLEY OF CA...WITH A PERSISTENT BERMUDA HIGH PRESENT ACROSS
THE WESTERN ATLANTIC. A BROAD TROUGH OF LOW PRESSURE EXTENDED FROM
NRN QUEBEC INTO THE MID ATLANTIC STATES. ACROSS THE NRN ROCKIES AND
CENTRAL PLAINS...NUMEROUS SHORTWAVES WERE EMBEDDED IN THE NWRLY
FLOW. ONE OVER NWRN WYOMING...AND A SECOND OVER THE IDAHO PANHANDLE.
ANOTHER DISTURBANCE WAS NOTED OVER NWRN IA AS WELL. AT THE
SURFACE...SHOWERS AND THUNDERSTORMS HAVE CONTINUED ACROSS NORTHERN
NEBRASKA THIS MORNING AND EARLY THIS AFTERNOON...ALONG A WEAK
SURFACE BOUNDARY. TEMPERATURES AS OF 2 PM CDT RANGED FROM 68 IN RAIN
COOLED AIR AT ONEILL...TO 87 AT OGALLALA...IMPERIAL AND NORTH PLATTE.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 253 PM CDT SAT JUL 20 2013

SCATTERED THUNDERSTORMS THIS AFTERNOON ARE EXPECTED TO DEVELOP OVER
THE NEBRASKA PANHANDLE AND NORTHWEST NEBRASKA AND COALESCE INTO A
CONVECTIVE SYSTEM BY EARLY THIS EVENING. WITH THE DEEP SHEAR VECTORS
DIAGONAL TO THE LOW LEVEL BOUNDARY...IT APPEARS TO FAVOR THE
DEVELOPMENT OF A LINEAR CONVECTIVE SYSTEM. ACCORDING TO THE SHORT
RANGE HRRR AND RAP13...THE SYSTEM WILL AFFECT A LARGE PART OF THE
SANDHILLS AND SOUTHWEST NEBRASKA BY 01Z AND FINALLY CLEARING CENTRAL
NEBRASKA BY 09Z. THEY DO INDICATE SOME LINGERING SHOWERS AND
THUNDERSTORMS EVEN INTO EARLY SUNDAY.

INSTABILITY CONTINUES OVER WESTERN NEBRASKA SUNDAY AND THERE IS A
CHANCE OF ANOTHER CONVECTIVE SYSTEM DEVELOPING IN SOUTH DAKOTA AND
NORTHWEST NEBRASKA LATE SUNDAY MORNING OR EARLY AFTERNOON...THEN
CROSSING WESTERN NEBRASKA THROUGH THE AFTERNOON.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 253 PM CDT SAT JUL 20 2013

MID RANGE...SUNDAY NIGHT THROUGH TUESDAY...A FAIRLY ACTIVE PATTERN
WILL CONTINUE INTO TUESDAY...THANKS TO NWLY FLOW AND THE PRESENCE OF
EMBEDDED SHORTWAVES WITHIN THAT FLOW. BEGINNING SUNDAY
NIGHT...ANOTHER UPPER LEVEL DISTURBANCE WILL TRACK FROM THE CENTRAL
AND NORTHERN ROCKIES...ACROSS WESTERN AND NORTH CENTRAL NEBRASKA.
CONVECTION WILL BE ONGOING BY SUNDAY AFTERNOON AND IS EXPECTED TO
IMPACT MOST OF THE FORECAST AREA DURING THE EVENING AND OVERNIGHT
HOURS. ATTM...WILL PAINT THE HIGHEST POPS IN THE CENTRAL AND
SOUTHWESTERN CWA...AS THESE LOCATIONS WILL SEE THE BEST DEEP LAYER
SHEAR OF 30 TO 40 KTS. SHEAR IN THE NERN ZONES WILL RUN 10 TO 20 KTS
SUNDAY EVENING...SO ANY TSRAS IN THESE AREAS WILL BE FEW AND FAR
BETWEEN. WILL CONTINUE MENTION OF THUNDERSTORMS IN THE FORECAST
OVERNIGHT IN THE SOUTHWESTERN ZONES AS THERE ARE INDICATIONS OF THE
DEVELOPMENT OF A LOW LEVEL JET...WHICH BECOMES FOCUSED ACROSS SWRN
AND CENTRAL NEBRASKA OVERNIGHT SUNDAY NIGHT. CONVECTION ALONG WITH
THE EXITING DISTURBANCE...WILL FORCE A FRONTAL BOUNDARY THROUGH THE
FORECAST AREA ON MONDAY...STALLING THIS FEATURE ACROSS CENTRAL AND
EASTERN NEBRASKA MONDAY EVENING. ONCE AGAIN...UPPER LEVEL ENERGY
WILL ENTER THE CENTRAL PLAINS FROM THE ROCKIES LATE IN THE DAY
MONDAY...LEADING TO THE DEVELOPMENT OF THUNDERSTORMS. THERE IS SOME
DISAGREEMENT AS TO WHERE THE UPPER LEVEL ENERGY WILL TRACK DURING
THIS PERIOD SO CONFIDENCE IN LOCATION OF POPS IS LACKING ATTM.
DECIDED TO CONFINE POPS INVOF OF THE FRONTAL BOUNDARY...IE...EASTERN
CWA FOR MONDAY NIGHT. ON TUESDAY...EASTERLY WINDS WILL BECOME
SOUTHERLY BY AFTERNOON AS HIGH PRESSURE DRIFTS EAST INTO THE UPPER
MIDWEST. THE FRONTAL BOUNDARY WILL WASH OUT WHILE NORTHWESTERLY FLOW
ALOFT CONTINUES. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL
TRACK ACROSS THE REGION TUESDAY AFTERNOON AND TUESDAY NIGHT AS
ANOTHER UPPER LEVEL DISTURBANCE TRACKS FROM THE CENTRAL AND NORTHERN
ROCKIES ONTO THE CENTRAL PLAINS.

LONG RANGE...TUESDAY NIGHT THROUGH SATURDAY...A FAIRLY ACTIVE
PATTERN WILL CONTINUE INTO THE EXTENDED PERIODS WITH ABUNDANT LOW
LEVEL MOISTURE AND PERSISTENT WESTERLY AND NORTHWESTERLY FLOW ALOFT.
NUMEROUS SHORTWAVES WILL TRACK ACROSS THE CENTRAL ROCKIES ACROSS THE
CENTRAL PLAINS THROUGH THE PERIOD...LEADING TO A GOOD CHANCE FOR
PRECIPITATION DURING THE PERIOD. TEMPERATURES WILL BE SEASONAL WITH
HIGHS IN THE 80S AND LOWS IN THE UPPER 50S AND LOWER 60S.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 635 PM CDT SAT JUL 20 2013

THUNDERSTORMS WILL SWEEP THE FORECAST AREA TONIGHT...AND EXIT BY 09Z.
VFR IS EXPECTED THEREAFTER UNTIL 21Z SUNDAY AT WHICH TIME ISOLATED
THUNDERSTORMS COULD REDEVELOP...WEST OF HIGHWAY 83.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CLB
SHORT TERM...SPRINGER
LONG TERM...CLB
AVIATION...CDC
Hazardous weather outlook, Jul 20, 2:30 PM MDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
330 PM CDT SAT JUL 20 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-212030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
330 PM CDT SAT JUL 20 2013 /230 PM MDT SAT JUL 20 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A RISK OF SEVERE THUNDERSTORMS THIS EVENING IN WESTERN
AND NORTH CENTRAL NEBRASKA. A NEARLY STATIONARY FRONT ON THE HIGH
PLAINS WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT AND VERY
UNSTABLE AIR WILL BE FAVORABLE FOR LARGE HAIL AND DAMAGING WIND.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ANOTHER THUNDERSTORM SYSTEM IS EXPECTED SUNDAY AS SCATTERED
THUNDERSTORMS DEVELOP IN EASTERN WYOMING...SOUTHWEST SOUTH DAKOTA
AND THE NEBRASKA PANHANDLE DURING THE AFTERNOON AND MERGE INTO A
THUNDERSTORM SYSTEM. THE STORMS WILL THEN MAKE THEIR WAY ACROSS
THE AREA AND THROUGH CENTRAL AND SOUTHWEST NEBRASKA.

AS THE FRONT DRIFTS NORTH AND SOUTH FROM DAY TO DAY ACROSS THE
PLAINS...THERE IS SOME CHANCE OF THUNDERSTORMS EACH DAY THROUGH
MOST OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

JRS

In the hours before

Special weather statement, Jul 20, 4:47 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
547 PM CDT SAT JUL 20 2013

NEZ004-202330-
SHERIDAN NE-
447 PM MDT SAT JUL 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SHERIDAN COUNTY UNTIL 530
PM MDT...

AT 444 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF HAY SPRINGS...MOVING EAST AT
15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HAY SPRINGS...
  RUSHVILLE...
  INTERSECTION OF HIGHWAY 87 AND ANTELOPE ROAD...
  WALGREN LAKE STATE RECREATION AREA...
  HIGHWAY 250 CROSSING THE NIOBRARA RIVER...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 75 AND 93.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

CDC
Special weather statement, Jul 20, 4:58 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
458 PM MDT SAT JUL 20 2013

NEZ005-094-202345-
EASTERN CHERRY NE-WESTERN CHERRY NE-
458 PM MDT SAT JUL 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY COUNTY UNTIL
545 PM MDT/645 PM CDT/...

AT 554 PM CDT/454 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11
MILES NORTH OF KILGORE TO 21 MILES SOUTHEAST OF GORDON...AND MOVING
EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  NENZEL...
  KILGORE...
  INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD...
  CODY...
  HIGHWAY 61 CROSSING THE SNAKE RIVER...
  MEDICINE LAKE...
  INDIAN HILL...
  SCHOOLHOUSE LAKE...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 114 AND 185.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 188 AND 230.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

CDC
Local storm report, Jul 20, 5:33 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
633 PM CDT SAT JUL 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     TORNADO          8 S RUSHVILLE           42.60N 102.47W
07/20/2013                   SHERIDAN           NE   FIRE DEPT/RESCUE

            ASSISTANT FIRE CHIEF AND 3 OTHERS SPOTTED A BRIEF
            TOUCHDOWN. NO DAMAGE REPORTED. REPORT RELAY VIA SHERIDAN
            COUNTY SHERRIFF.

&&

CCOLE
Local storm report, Jul 20, 5:43 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
643 PM CDT SAT JUL 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             4 S KILGORE             42.88N 100.96W
07/20/2013  E1.00 INCH       CHERRY             NE   PUBLIC

            SEVERAL TREE BRANCHES WERE ALSO BROKEN DUE TO ESTIMATED
            60 MPH WINDS.

&&

SNIVELY

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 4:55 PM MDTSevere Thunderstorm WarningLBFSheridan65 min
Jul 20, 5:09 PM MDTSevere Thunderstorm WarningLBFCherry66 min
Jul 20, 5:13 PM MDTSevere Thunderstorm WarningLBFCherry62 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.